# SDR HEEA088964

- Difficulty date: August 22, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- Aircraft time: 17,889 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23046020
- Part serial: 14635
- Condition: Failed
- Location: Engine
- Part time: 6,868 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR LIGHT BEGAN FLASHING AFTER LANDING.  AFTER SHUTDOWN STARTER WOULD NOT MOTOR. REPLACED STARTER GENERATOR.  TO BE SENT TO VENDOR FOR REPAIR.
